Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 13, Issue 2 - Sep 2005
Volume 13, Issue 1 - Feb 2005
Selecting the target year
THE EXISTENCE AND UNIQUENESS OF E(
κ)-CONNECTION IN n-
Lee, Jong Woo ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 1~11
The purpose of the present paper is to introduce a new concept of the E(
, which is both Einstein and (
)-connection, and to obtain a necessary and sufficient condition for the existence of the unique E(
-UFT. Next, under this condition, we shall obtain a surveyable tensorial representation of the unique E(
ON PRIME LEFT(RIGHT) IDEALS OF GROUPOIDS-ORDERED GROUPOIDS
Lee, S.K. ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 13~18
Recently, Kehayopulu and Tsingelis studied for prime ideals of groupoids-ordered groupoids. In this paper, we give some results on prime left(right) ideals of groupoid-ordered groupoid. These results are generalizations of their results.
PRICING AND HEDGING OPTIONS IN AN EMPIRICAL ASSET MODEL
Oh, Jae-Pill ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 19~34
Pricing and hedging strategy for European options of jump-type asset models, which are derived from a stochastic differential equations, are discussed.
A PINCHING THEOREM FOR RIEMANNIAN 4-MANIFOLD
Ko, Kwanseok ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 35~41
) be a compact oriented 4-dimensional Riemannian manifold whose sectional curvature
. We show that M is topologically
STUDY ON THE JOINT SPECTRUM
Lee, Dong Hark ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 43~50
We introduce the Joint spectrum on the complex Banach space and on the complex Hilbert space and the tensor product spectrums on the tensor product spaces. And we will show
for a polynomial P.
SELF-DUAL EINSTEIN MANIFOLDS OF POSITIVE SECTIONAL CURVATURE
Ko, Kwanseok ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 51~59
) be a compact oriented self-dual 4-dimensional Einstein manifold with positive sectional curvature. Then we show that, up to rescaling and isometry, (M,
, with their cannonical metrics.
CHARACTERIZATIONS OF COTYPE OF OPERATORS ACTING ON BANACH LATTICES
Song, Hi Ja ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 61~82
We characterize Gaussian cotype X operators acting between Banach spaces, where X is a Banach sequence space. Further we give an extensive presentation of results on the connections between cotype and summing operators.
DIRECT PROOF OF EKELAND'S PRINCIPLE IN LOCALLY CONVEX HAUSDORFF TOPOLOGICAL VECTOR SPACES
Park, Jong An ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 83~90
A.H.Hamel proved the Ekeland's principle in a locally convex Hausdorff topological vector spaces by constructing the norm and applying the Ekeland's principle in Banach spaces. In this paper we show that the Ekeland's principle in a locally convex Hausdorff topological vector spaces can be proved directly by applying the famous general principle of H.Br
zis and F.E.Browder.
DENSITY OF D-SHADOWING DYNAMICAL SYSTEM
Kim, J.M. ; Kim, S.G. ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 91~101
In this paper, we give the notion of the D-shadowing property, D-inverse shadowing property for dynamical systems. and investigate the density of D-shadowing dynamical systems and the D-inverse shadowing dynamical systems. Moreover we study some relationships between the D-shadowing property and other dynamical properties such as expansivity and topological stability.
GENERATOR POLYNOMIALS OF THE p-ADIC QUADRATIC RESIDUE CODES
Kim, Sung Jin ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 103~112
Using the Newton's identities, we give the inductive formula for the generator polynomials of the
-adic quadratic residue codes.
ITERATIVE ALGORITHMS AND DOMAIN DECOMPOSITION METHODS IN PARTIAL DIFFERENTIAL EQUATIONS
Lee, Jun Yull ;
Korean Journal of Mathematics, volume 13, issue 1, 2005, Pages 113~122
We consider the iterative schemes for the large sparse linear system to solve partial differential equations. Using spectral radius of iteration matrices, the optimal relaxation parameters and good parameters can be obtained. With those parameters we compare the effectiveness of the SOR and SSOR algorithms. Applying Crank-Nicolson approximation, we observe the error distribution according to domain decomposition. The number of processors due to domain decomposition affects time and error. Numerical experiments show that effectiveness of SOR and SSOR can be reversed as time size varies, which is not the usual case. Finally, these phenomena suggest conjectures about equilibrium time grid for SOR and SSOR.